# SDR CALA2021120102215

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,507 hours, 21,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 654N0243177
- Condition: Worn
- Location: Sta1720-1743
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WRINKLE AND WORN BETWEEN STA.1720 AND STA.1743 AFT OF APB BETWEEN S-27RT AND S-27LT. ( REF. L/P 7137422 ) REF COLLECTOR ECRA 5380-01303 FOR MAJOR REPAIR ACCOMPLISHED BY BOEING CONTRACTORS. NO FURTHER MX REQ''D AT THIS TIME. REF COLLECTOR ECRA 5380-01303 FOR MAJOR REPAIR ACCOMPLISHED BY BOEING CONTRACTORS. NO FURTHER MX REQ''D AT THIS TIME.
